| Model Number |
CL-22-MG |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, after a laminectomy lumbar decompression procedure, the patient developed wound dehiscence.Wound vacuum placement was done to resolve the issue.